PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 4 | 367-371
Tytuł artykułu

On $B_{2k}$-sequences

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Introduction. An old conjecture of P. Erdős repeated many times with a prize offer states that the counting function A(n) of a $B_r$-sequence A satisfies
$lim inf_{n→ ∞} (A(n)/(n^{1/r}))=0$.
The conjecture was proved for r=2 by P. Erdős himself (see [5]) and in the cases r=4 and r=6 by J. C. M. Nash in [4] and by Xing-De Jia in [2] respectively. A very interesting proof of the conjecture in the case of all even r=2k by Xing-De Jia is to appear in the Journal of Number Theory [3].
Here we present a different, very short proof of Erdős' hypothesis for all even r=2k which we developped independently of Jia's version.
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
4
Strony
367-371
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-07-10
poprawiono
1992-09-24
Twórcy
autor
  • Fachbereich Mathematik, Johannes Gutenberg-Universität Mainz, Saarstr. 21, D-6500 Mainz, Germany
Bibliografia
  • [1] H. Halberstam and K. F. Roth, Sequences, Springer, New York 1983.
  • [2] X.-D. Jia, On B₆-sequences, J. Qufu Norm. Univ. Nat. Sci. 15 (3) (1989), 7-11.
  • [3] X.-D. Jia, On $B_{2k}$-sequences, J. Number Theory, to appear.
  • [4] J. C. M. Nash, On B₄-sequences , Canad. Math. Bull. 32 (1989), 446-449.
  • [5] A. Stöhr, Gelöste und ungelöste Fragen über Basen der natürlichen Zahlenreihe. II, J. Reine Angew. Math. 194 (1955), 111-140
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i4p367bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.